On nonlinear nonlocal systems of reaction diffusion equations. (English) Zbl 1474.35627

Summary: The reaction diffusion system with anomalous diffusion and a balance law \(u_t + \left(- \Delta\right)^{\alpha / 2} u = - f \left(u, v\right)\), \(v_t + \left(- \Delta\right)^{\beta / 2} v = f \left(u, v\right)\), \(0 < \alpha\), \(\beta < 2\), is con sidered. The existence of global solutions is proved in two situations: (i) a polynomial growth condition is imposed on the reaction term \(f\) when \(0 < \alpha \leq \beta \leq 2\); (ii) no growth condition is imposed on the reaction term \(f\) when \(0 < \beta \leq \alpha \leq 2\).


35R11 Fractional partial differential equations
35A01 Existence problems for PDEs: global existence, local existence, non-existence
Full Text: DOI


[1] Schlesinger, M. F.; Zaslavsky, G. M.; Frisch, U., Lévy Flights and Related Topics in Physics, (1994), Berlin, Germany: Springer, Berlin, Germany
[2] Klafter, J.; Shlesinger, M. F.; Zumofen, G., Beyond Brownian motion, Physics Today, 49, 2, 33-39, (1996)
[3] Solomon, T. H.; Weeks, E. R.; Swinney, H. L., Observation of anomalous diffusion and Lévy flights in a two-dimensional rotating flow, Physics Reports, 339, 1-77, (1993)
[4] Landkof, N. S., Foundations of Modern Potential Theory, (1972), New York, NY, USA: Springer, New York, NY, USA · Zbl 0253.31001
[5] Masuda, K., On the global existence and asymptotic behavior of solutions of reaction-diffusion equations, Hokkaido Mathematical Journal, 12, 3, 360-370, (1983) · Zbl 0529.35037
[6] Hollis, S. L.; Martin,, R. H.; Pierre, M., Global existence and boundedness in reaction-diffusion systems, SIAM Journal on Mathematical Analysis, 18, 3, 744-761, (1987) · Zbl 0655.35045
[7] Collet, P.; Xin, J., Global existence and large time asymptotic bounds of \(L^\infty\) solutions of thermal diffusive combustion systems on \(R^n\), Annali della Scuola Normale Superiore di Pisa: Classe di Scienze Serie IV, 23, 4, 625-642, (1996) · Zbl 0882.35058
[8] Scalas, E.; Gorenflo, R.; Mainardi, F., Fractional calculus and continuous-time finance, Physica A: Statistical Mechanics and Its Applications, 284, 1, 376-384, (2000)
[9] Benson, D. A.; Wheatcraft, S. W.; Meerschaert, M. M., Application of a fractional advection-dispersion equation, Water Resources Research, 36, 6, 1403-1412, (2000)
[10] Zhang, Y.; Benson, D. A.; Reeves, D. M., Time and space nonlocalities underlying fractional-derivative models: distinction and literature review of field applications, Advances in Water Resources, 32, 4, 561-581, (2009)
[11] Meerschaert, M. M., Fractional calculus models for anomalous diffusion · Zbl 1297.35276
[12] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Integrals and Derivatives: Theory and Applications, (1993), Yverdon, Switzerland: Gordon and Breach Science, Yverdon, Switzerland · Zbl 0818.26003
[13] Turner, I.; Ilic, M.; Perre, P., The use of fractiona-in-space diffusion equations for describing miscoscale diffusion in porous media, Proceedings of the International Conference
[14] Douglas, J. F.; Hilfer, R., Polymer science applications of path-integration, integral equations, and fractional calculus, Applications of Fractional Calculus in Physics, 241-330, (2000), River Edge, NJ, USA: World Scientifiv, River Edge, NJ, USA · Zbl 1046.82037
[15] Cañizo, J. A.; Desvillettes, L.; Fellner, K., Improved duality estimates and applications to reaction-diffusion equations, Communications in Partial Differential Equations, 39, 6, 1185-1204, (2014) · Zbl 1295.35142
[16] Fitzgibbon, W. E.; Morgan, J.; Sanders, R., Global existence and boundedness for a class of inhomogeneous semilinear parabolic systems, Nonlinear Analysis: Theory, Methods & Applications, 19, 9, 885-899, (1992) · Zbl 0801.35041
[17] Zhang, X., \(L^p\)-maximal regularity of nonlocal parabolic equations and applications, Annales de l’Institut Henri Poincaré: Analyse Non Linéaire, 30, 4, 573-614, (2013) · Zbl 1288.35152
[18] Martin, R. H.; Pierre, M.; Ames, W. F.; Rogers, C., Nonlinear reaction-diffusion systems, Nonlinear Equations in the Applied Sciences, (1990), Academic Press
[19] Kanel, J. I.; Kirane, M., Global existence and large time behavior of positive solutions to a reaction diffusion system, Differential and Integral Equations, 13, 1–3, 255-264, (2000) · Zbl 1038.35031
[20] Lopez-Mimbela, J. A.; Morales, J. V., Local time and Tanaka formula for a multitype Dawson-Watanabe super-process, Mathematische Nachrichten, 279, 15, 1695-1708, (2006) · Zbl 1115.60052
[21] Blumenthal, R. M.; Getoor, R. K., Some theorems on stable processes, Transactions of the American Mathematical Society, 95, 263-273, (1960) · Zbl 0107.12401
[22] Fino, A.; Kirane, M., Qualitative properties of solutions to a nonlocal evolution system, Mathematical Methods in the Applied Sciences, 34, 9, 1125-1143, (2011) · Zbl 1218.35119
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.